Intersection theory and the Horn inequalities for invariant subspaces

Bercovici, Hari and Li, Wing Suet: Intersection theory and the Horn inequalities for invariant subspaces. Acta scientiarum mathematicarum, (82) 1-2. pp. 235-269. (2016)

[img] Cikk, tanulmány, mű
math_082_numb_001_002_235-269.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2016
Volume: 82
Number: 1-2
Page Range: pp. 235-269
ISSN: 0001-6969
Uncontrolled Keywords: Invariáns alterek, Horn egyenlőtlenségek
Additional Information: Bibliogr.: p. 267-269.
Official URL: http://www.acta.hu
Date Deposited: 2017. Apr. 07. 09:28
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/46450

Actions (login required)

View Item View Item